Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having headache, low grade fever and body pain. No nausea or low appetite. Proper solution?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
I have had a dull headache for a few days now accompanied by a periodic low grade fever ( not more than 100 ) and minor body aches. Have not felt any nausea, appetite is good. No other symptoms really...just headache that doesn't go away even after taking Ibuprofen and the feeling that my head is overheating (usually at night)
Posted Mon, 6 May 2013 in Headache and Migraines
Answered by Dr. Payman Hajiazim 4 hours later
Hi there, thanks for asking. Headaches can be part of systemic symptoms specially when somebody has flu or some other infections.
In men around the age of 50 or 60, when headaches are accompanied with fever, a serious problem named temporal arthritis (this headache is more prominent in the lateral part of the head) should be ruled out (it should be investigated by doctor in a way that asks for measuring CRP level in the lab). If it is high, there is danger of eye damage. Doctors start cortone even before the result of the CRP is back.
Let me know if you have any other questions.
I wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor